# SDR AALA202504146915

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 66,781 hours, 28,217 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG12442
- Condition: Unsecure
- Location: Zone 800
- Part time: 31,879 hours, 13,706 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT RIGHT SIDE DOOR SLIDE LOOKS TO BE PARTIALLY UNSEATED OR LOOSE. REMOVED AND REPLACED R2 EMERGENCY EXIT SLIDE. PER JOB CARD 08L22125001.
